# SDR RMXA9520527

- Difficulty date: March 26, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N117LF
- Make and model: Bolkms BK117A1
- Aircraft serial: 7013
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 1179405303
- Condition: Erratic
- Location: Triple Tach
- Part time: 128 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 NEEDLE OCCASSIONALLY ERRATIC.  ROTOR NEEDLE IS STILL ERRATIC.
